# SDR P5CA2017010900006

- Difficulty date: January 9, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,874 hours, 19,469 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ENGINE SHUTDOWN,  RIGHT ENGINE BLEED VALVE DID NOT CLOSE.  PERFORMED AN OPS CHECK IAW AMM 36-11-09.  OPS CHECK GOOD,  NO FAULTS NOTED.
